# SDR 2002F00084

- Difficulty date: December 17, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLT 5865 - SDF-PHL - INBOUND TO SDF, THE CREW HAD A FLAP FAIL CAUTION MESSAGE.  THE MESSAGE APPEARED WITH THE FLAPS AT ZERO AND NOT SELECTED.  MAINTENANCE PERFORMED PART A OF THE AD, RESET THE SYSTEM AND THERE WERE NO FURTHER MESSAGES OR DEFECTS.  THE AIRCRAFT WAS RETURNED TO SERVICE WHERE DURING OVERNIGHT IN PHL, PART B OF THE AD WAS COMPLIED WITH.  (M)
